| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the magnet was missing from the lid of the device.The cause of the reported issue was isolated to the lid assembly.The customer received a replacement device.The customer's device was archived by stryker.
Event or Problem Description
The customer contacted stryker to report a non critical issue with their device.Upon evaluation, stryker observed that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.